# SDR DXTA2011092604735

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 6,405 hours, 5,002 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Ratcheting
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON JERKY IN FLIGHT WITH AUTOPILOT OFF.  SMOOTH ON GROUND WITH POWER OFF.   RESHIMMED PILOTS CONTROL YOKE DRUM ASSY.  ADJUSTED RT AILERON QUADRANT GAP TO ACCEPTABLE TOLERANCE.  AILERON REMOVED AND REINSTALLED TO FACILITATE INSP.  TENSIONED AND RIGGED AILERON WING, FUSELAGE AND TRIM CABLES.  OPS AND FUNCTIONAL CHECKS GOOD. REF 27-11-00, 01, 04, 10.
